Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
168 Doctors are Online

No periods after getting off Cerazette pill. What is the cause?

I took my pill( cerazette ) at 10pm on a friday night (which is normal time) them i ended up staying at my friends house on saturday night and didnt take my pill till 1pm sunday afternoon. to give my body a break and to bleed , i came off my pill the following tuesday. i have not had a blees yet and its been a week, any ideas?
Asked On : Sat, 23 Jun 2012
Answers:  1 Views:  38
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
OBGYN 's  Response
Thanks for your question.
This history indicated that you took the missed pill after a gap which is more than 12 hours. This much gap reduces efficacy of birth control & warrant extra contraception during the next seven days. In contrast you stopped taking the pill in the next week.
So now, if the missed pill was in the first week of tablet intake and sexual intercourse occurred in the week prior to the pill being missed, then the possibility of a pregnancy should be considered, since you have missed your period.
Take a pregnancy test to rule out this possibility.
Best regards.
Answered: Mon, 14 Apr 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor